# SDR 9624149971

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE RIGHT ENGINE NACELLE EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY. CHECKED OK.
